Abstract

In this paper I construct a parametrix for the hypoelliptic diffusion equations (J/Jt - L u = 0, where L = Sa n=lga 2 and where the ga are vector fields which satisfy the property that they, together with all of the commutators [ga, gb] for cl <b, are at each point linearly independent and span the tangent space.

Original languageEnglish (US)
Pages (from-to)191-215
Number of pages25
JournalTransactions of the American Mathematical Society
Volume296
Issue number1
DOIs
StatePublished - 1986

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A parametrix for step-two hypoelliptic diffusion equations'. Together they form a unique fingerprint.

  • Cite this